News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: SWOLLEN and HARD BELLY


 ameeramaria - Mon Feb 27, 2006 10:19 pm

Dear Doctor,
As part of my anamnesis I would like to say, that I am a very healthy, (untill now), 32 year old female with no children, active and fit. However I have always had problems with Constipation, a bowel movement evry 3 days.
I have been suffering from my stomach as of the last 3 months, and no one has been able to give me an answer....it has been very frustratiing
It all started the last days of nov 2005, with a slight distention of my lower belly, where I could see my veins popping out there, and with swelling of the lymphs in my pubic area.
It continued like this, with ocasional swelling and distension. By new years I started feeling very tired, I was having night sweats, Headaches, I was very constipated and the distention was not going away. I took laxatives, which I never do, to go to the bathroom, and to my big surprise I would not go to the bathroom, when I finally did, it was very dark. I was also loosing weight.
On jan 7 I called a Doc who came to my home and said I had Fever and should go to a hospital I did. At the hospital the first thing they did was an abdominal x-ray. It showed stools in my intestine. They left me in the hospital for 8 days, anddiscovered I had ascitic liquid in my belly and a thickening of the peritoneum, so they did every exam, blood test, AIDS, TB,Ct Scan, ultrasound, Colonoscopy,endoscopy(I think that is the name when they insert a camara down your throat) etc. Everyhting was negative. I am very desperate and do not know what to do, nobody has an answer..any help is appreciated thank you very much,
Maria
 Theresa Jones, RN - Thu May 04, 2006 7:36 am

User avatar Hi ameeramaria,
Your symptom descriptions is concerning and my apologies for not coming across your post prior to now. Have you had a transvaginal ultrasound, additional labwork, or any other diagnostics to identify the presence of ovarian disorders?
Sincerely,
Theresa Jones, RN
 brtlbyj - Sun Jan 18, 2009 10:52 pm

I am a 44 year old female. I have trigeminal neurologia and am hypo thyroid. I currently take lyrica 100 twice a day and synthroid 200 once. For the past three weeks my stomach feels swollen or infamed, I do not has any pain, just discomfort.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here